# SDR AWXA9900147

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 607 & 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SKIN AT STR 17R BETWEEN STA 787 AND 607 HAD TWO CRACKS VERIFIED BY HFEC.  CUT OUT CRACK, VERIFIED WITH HFEC.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-30-3, QQA-250/5.
